# SDR DALA2018100905953

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,896 hours, 38,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 649, L/P 9214364) EMERGENCY SLIDE LIGHT AND O/H EXIT SIGN DOOR AT R1 DOOR INOP. CHARGED EMERGENCY LIGHT BATT PACKS PER AMM 33-51. OPS CHECKS GOOD.
